zbMATH — the first resource for mathematics

A close approximation related to the error function. (English) Zbl 0196.48504

Full Text: DOI
[1] Tables of Normal Probability Functions, NBS, Applied Mathematics Series, No. 23, U. S. Government Printing Office, Washington, D. C., 1963.
[2] M. R. Sampford, Some inequalities on Mill’s ratio and related functions, Ann. Math. Statistics 24 (1953), 130 – 132. · Zbl 0050.13503
[3] Robert F. Tate, On a double inequality of the normal distribution, Ann. Math. Statistics 24 (1953), 132 – 134. · Zbl 0050.13504
[4] Roger G. Hart, A formula for the approximation of definite integrals of the normal distribution function, Math. Tables Aids Comput. 11 (1957), 265. · Zbl 0082.12402
[5] Cecil Hastings Jr., Approximations for digital computers, Princeton University Press, Princeton, N. J., 1955. Assisted by Jeanne T. Hayward and James P. Wong, Jr. · Zbl 0066.10704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.